On transversal infinitesimal automorphisms for harmonic foliations

Philippe Tondeur, Gabor Toth

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


In this paper we consider a harmonic Riemannian foliation ℱ, and study the transversal infinitesimal automorphisms of ℱ with certain additional properties like being transversal conformal or Killing (= metric). Such automorphisms (modulo Killing automorphisms) are related to the stability of ℱ. A special study is made for the case of a foliation with constant transversal scalar curvature, and more particularly with transversal Ricci curvature proportional to the transversal metric (Einstein foliation).

Original languageEnglish (US)
Pages (from-to)229-236
Number of pages8
JournalGeometriae Dedicata
Issue number2
StatePublished - Oct 1987

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'On transversal infinitesimal automorphisms for harmonic foliations'. Together they form a unique fingerprint.

Cite this